Géométrie hyperkählérienne des espaces hermitiens symétriques complexifiés
Séminaire de théorie spectrale et géométrie, Volume 16 (1997-1998), pp. 127-173.
@article{TSG_1997-1998__16__127_0,
     author = {Biquard, Olivier and Gauduchon, Paul},
     title = {G\'eom\'etrie hyperk\"ahl\'erienne des espaces hermitiens sym\'etriques complexifi\'es},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {127--173},
     publisher = {Institut Fourier},
     volume = {16},
     year = {1997-1998},
     zbl = {0943.53029},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_1997-1998__16__127_0/}
}
TY  - JOUR
AU  - Biquard, Olivier
AU  - Gauduchon, Paul
TI  - Géométrie hyperkählérienne des espaces hermitiens symétriques complexifiés
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1997-1998
DA  - 1997-1998///
SP  - 127
EP  - 173
VL  - 16
PB  - Institut Fourier
UR  - http://www.numdam.org/item/TSG_1997-1998__16__127_0/
UR  - https://zbmath.org/?q=an%3A0943.53029
LA  - fr
ID  - TSG_1997-1998__16__127_0
ER  - 
%0 Journal Article
%A Biquard, Olivier
%A Gauduchon, Paul
%T Géométrie hyperkählérienne des espaces hermitiens symétriques complexifiés
%J Séminaire de théorie spectrale et géométrie
%D 1997-1998
%P 127-173
%V 16
%I Institut Fourier
%G fr
%F TSG_1997-1998__16__127_0
Biquard, Olivier; Gauduchon, Paul. Géométrie hyperkählérienne des espaces hermitiens symétriques complexifiés. Séminaire de théorie spectrale et géométrie, Volume 16 (1997-1998), pp. 127-173. http://www.numdam.org/item/TSG_1997-1998__16__127_0/

[1] M.F. Atiyah, N.J. Hitchin and I.M Singer, Self-duality in four-dimensional Riemannian geometry, Proc, R. Soc. Lond. A 362 ( 1978), 425-461. | MR | Zbl

[2] A. Beauville, Variétés kählériennes dont la première classe de Chern est nulle, J. Diff. Geom. 18 ( 1990), 211-235. | MR | Zbl

[3] A.L. Besse, Einstein manifolds. Erg. der Math. 10, Springer-Verlag ( 1987). | MR | Zbl

[4] O. Biquaro, Sur les équations de Nahm et la structure de Poisson des algèbres de Lie semi-simples complexes, Math. Ann. 304 ( 1996), 253-276. | EuDML | MR | Zbl

[5] O. Biquabd, Twisteurs des orbites coadjointes et métriques hyper-pseudokählériennes, Bull. Soc. Math. France 126 ( 1998), 79-105. | Numdam | MR | Zbl

[6] O. Biquard and P. Gauduchon, Hyperkähler metrics on cotangent bundles of hermitian symmetric spaces, in Geometry and Physics, J. Andersen, J. Dupont, H. Pedersen and A. Swann, editors, Lect. Notes PureAppl Math. Ser. 184, Marcel Dekker ( 1996), 287-298. | MR | Zbl

[7] O. Biquard et P. Gauduchon, La métrique hyperkählérienne des orbites coadjointes de type symétrique d'un groupe de Lie complexe semi-simple, C.R. Acad. Sci. Paris, t. 323, série I ( 1996), 1259-1264. | MR | Zbl

[8] D. Burns, Some examples of the twistor construction, dans Contributions to several complex variables, in honor of Wilhelm Stoll (eds. A. Howard and RM.Wong), Vieweg ( 1986), 51-67. | MR | Zbl

[9] E. Calabi, Métriques kählériennes et fibrés holomorphes, Ann. Ec. Norm. Sup. 12 ( 1979), 269-294. | Numdam | MR | Zbl

[10] A. Dancer and R. Szöke, Symmetric spaces, adapted complex structures and hyperkähler structures, Q. J. Math., Oxford II, Series 48,189 ( 1997), 27-38. | MR | Zbl

[11] S.K. Donaldson, Nahm's equations and the classification of monopoles, Comm. Math. Phys. 96 ( 1984), 387-407. | MR | Zbl

[12] T. Eguchi and A.J. Hanson, Asymptotically flat self-dual solutions to Euclidean gravity, Phys. Lett. 74B ( 1978), 249-251.

[13] G.W. Gibbons and S. Hawking, Gravitational multi-instantons, phys. Lett. 78B ( 1978), 430-432.

[14] R. Godement, Introduction à la théorie des groupes de Lie, Publications mathématiques de l'Université Paris 7,11-12 ( 1982). | Zbl

[15] V. Guillemin and S. Sternberg, Convexity Properties of the Moment Mapping, Inv. Math. 67 ( 1982), 491-513. | MR | Zbl

[16] N.J. Hitchin, Monopoles, minimal surfaces and Algebraic curves, Presses Universitaires de Montréal, 105 ( 1987). | MR | Zbl

[17] N.J. Hitchin, Hyperkähler manifolds, Séminaire Bourbaki, exposé 748 ( 1991). | Numdam | Zbl

[18] N.J. Hitchin, Integrables systems in Riemannian geometry | Zbl

[19] N.J. Hitchin, A. Karlhede, U. Lindström and M. Rocek, Hyperkähler metrics and supersymmetry, Comm. Math. Phys. 108 ( 1987), 535-589. | MR | Zbl

[20] D. Kaledin, Hyperkäher structures on total spaces of holomorphic cotangenl bundles, Preprint ( 1997), alg-geom/9710026.

[21] P. Kobak and A. Swann, Quaternionic geometry of a nilpotent variety, Math. Ann. 297 ( 1993), 747-764. | MR | Zbl

[22] T. Kobayashi, Proper action on a homogeneous space of reductive type, Math. Ann. 285 ( 1989), 249-263. | MR | Zbl

[23] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, II, Interscience Tracts in Pure and Appl. Math. 15, II, Interscience Publishers, Wiley ( 1969) | Zbl

[24] S. Kobayashi and H. Wu, On holomorphic sections of certain Hermitian vector bundles, Math. Ann.189 ( 1970), 1-4. | MR | Zbl

[25] A.G. Kovalev, Nahm's equations and complex adjoint orbits, Quat. J. Math. Oxford 47 ( 1996), 41-58. | MR | Zbl

[26] P.B. Kronheimer, Instantons and the geometry of the nilpotent variety, J. Diff. Geom. 32 ( 1990), 473-490. | MR | Zbl

[27] P.B. Kronheimer, A hyperkähler structure on coadjoint orbits of a semi-simple Lie group, J. London Math. Soc. 42 ( 1990), 193-208. | MR | Zbl

[28] S. Santa Cruz, Construction of hyperkähler metrics for complex adjoint orbits, Ph. D. thesis, Univ. of Warwick, Sept. 1995.

[29] A. Weil, Introduction à l'étude des variétés kählériennes, Publications de l'Institut de Mathématiques de l'Université de Nancago, VI, Hermann ( 1958). | MR | Zbl

[30] S.T. Yau, On Calabi's conjecture and some new results in algebraic geometry, Proc. Nat. Acad. Sci. USA 74 ( 1977), 1798-1799. | MR | Zbl